# SDR IPXA2023071364736

- Difficulty date: June 23, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 30,891 hours, 20,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT:  NEW FOUND DENT ON FR 1560 BETWEEN STR 25R AND 26R. VERIFIED ALL WORK WAS ACCOMPLISHED IAW UPS EO-87523-REQ1 AND VT MAE EA 757-5360-27 REV-.
